Macroeconomic interdependence under incomplete markets
Fabio Ghironi
Journal of International Economics, 2006, vol. 70, issue 2, 428-450
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (86)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(06)00026-2
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Macroeconomic Interdependence under Incomplete Markets (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:70:y:2006:i:2:p:428-450
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().